MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN; WASHER, BOLT, NUT
Model Number KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 27-feb-2026, an arthrex subsidiary employee reported via email that an ar-2372blo knotless ac tightrope button came off during insertion.The surgeon attempted to deploy the button multiple times, but it would not grip and detached immediately.The surgery was completed using another ar-2372blo knotless ac tightrope device.This issue was discovered during a procedure on (b)(6) 2026.No significant surgical delay was reported, and no additional anesthesia was administered.No adverse patient effects were reported during or after the procedure related to this issue.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24640529
Report Number1220246-2026-01530
Device Sequence Number15892936
Product Code HTN
UDI-Device Identifier00888867340152
UDI-Public(01)00888867340152(11)250403(17)300331(10)15415161
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K220947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Device Catalogue NumberAR-2372BLO
Device Lot Number15415161
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown